# SDR SWAA2025101411107

- Difficulty date: September 3, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS ASSY LOWERED CEILING AT AFT GALLEY AREA (1EA).  REPLACED EMERGENCY EXIT LENS ASSY LOWERED CEILING AT AFT GALLEY AREA (1EA) IAW SOPM 20-50-01;REV.39.
